Topologie différentielle
Filtration de Johnson et groupe de Torelli modulo p, p premier
[Johnson filtration and Torelli group, modulo p, p a prime]
Comptes Rendus. Mathématique, Volume 346 (2008) no. 11-12, pp. 667-670.

Let S(g,1) be a connected, compact, oriented surface of genus g, with one boundary component and Mod(g,1) its mapping class group. Let p be an integer, either equal to 0, or a prime ⩾2. We construct a central p-filtration of Mod(g,1), denoted {M(k,p):kN=N{0}}, generalizing the Johnson filtration (which corresponds to p=0) such that M(1,g)=Mod(g,1), M(k,p)M(k+1,p) (k2) is a finite dimensional Z/pZ-vector space and M(2,p) is the Torelli group (modp) (e.g. the subgroup of Mod(g,1) of homeomorphisms which induce identity on H1(S(g,1); Z/pZ)). We announce the following results: the Torelli group (modp) is generated by the usual Torelli group and the p-th powers of all Dehn twists. We compute the abelianization of the Torelli group (modp), up to finite 2-torsion. Any Q-homology sphere Σ3 is obtained by gluing two handlebodies by an element of the Torelli group (modp), for any prime p3 dividing (n1), where n is the cardinal of H1(Σ3;Z). Finally we propose a conjectural invariant for these Q-homology spheres.

Soit S(g,1) une surface connexe, compacte, orientée, de genre g, avec une composante de bord et Mod(g,1) son groupe modulaire. Soit p un entier, ou bien égal à 0, ou bien premier ⩾2. On construit une p-filtration centrale de Mod(g,1), notée {M(k,p):kN=N{0}}, généralisant la filtration de Johnson (qui correspond à p=0) telle que M(1,p)=Mod(g,1), M(k,p)/M(k+1,p) (k2) est un Z/pZ-espace vectoriel de dimension finie et M(2,p) est le groupe de Torelli modulo p (e.g. le sous-groupe de Mod(g,1) des homéomorphismes induisant l'identité sur H1(S(g,1);Z/pZ)). On annonce les résultats suivants : le groupe de Torelli (modp) est engendré par le groupe de Torelli usuel et les puissances p-ième des twists de Dehn. On détermine ensuite l'abélianisé du groupe de Torelli modp (à 2-torsion finie pres). Toute sphère d'homologie rationnelle Σ de dimension trois s'obtient en recollant deux corps d'anses par un élément du groupe de Torelli (modp), où p est un entier premier ⩾3 divisant (n1), n étant le cardinal de H1(Σ;Z). On propose enfin un invariant conjectural de ces sphères d'homologie rationnelle.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2008.04.015
Perron, Bernard 1

1 Université de Bourgogne, institut de mathématiques de Bourgogne, U.M.R. du C.N.R.S., U.F.R. sciences et techniques, 9, avenue Alain-Savary, B.P. 47 870, 21078 Dijon cedex, France
@article{CRMATH_2008__346_11-12_667_0,
     author = {Perron, Bernard},
     title = {Filtration de {Johnson} et groupe de {Torelli} modulo \protect\emph{p}, \protect\emph{p} premier},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {667--670},
     publisher = {Elsevier},
     volume = {346},
     number = {11-12},
     year = {2008},
     doi = {10.1016/j.crma.2008.04.015},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2008.04.015/}
}
TY  - JOUR
AU  - Perron, Bernard
TI  - Filtration de Johnson et groupe de Torelli modulo p, p premier
JO  - Comptes Rendus. Mathématique
PY  - 2008
SP  - 667
EP  - 670
VL  - 346
IS  - 11-12
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2008.04.015/
DO  - 10.1016/j.crma.2008.04.015
LA  - fr
ID  - CRMATH_2008__346_11-12_667_0
ER  - 
%0 Journal Article
%A Perron, Bernard
%T Filtration de Johnson et groupe de Torelli modulo p, p premier
%J Comptes Rendus. Mathématique
%D 2008
%P 667-670
%V 346
%N 11-12
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2008.04.015/
%R 10.1016/j.crma.2008.04.015
%G fr
%F CRMATH_2008__346_11-12_667_0
Perron, Bernard. Filtration de Johnson et groupe de Torelli modulo p, p premier. Comptes Rendus. Mathématique, Volume 346 (2008) no. 11-12, pp. 667-670. doi : 10.1016/j.crma.2008.04.015. http://www.numdam.org/articles/10.1016/j.crma.2008.04.015/

[1] Bass, H.; Milnor, J.; Serre, J.-P. Solution of the congruence subgroup problem for SLn(n3) and Sp2n(n2), Inst. Hautes Études Sc. Publ. Math., Volume 33 (1967), pp. 59-137

[2] A. Casson, Lectures at MSRI, 1985

[3] Fox, R. Free differential calculus I, Ann. of Math., Volume 57 (1953), pp. 547-560

[4] Guillou, L.; Marin, A. Notes sur l'invariant de Casson des sphères d'homologie de dimension 3, Enseign. Math., Volume 38 (1992), pp. 233-290

[5] Johnson, D. An abelian quotient of the mapping class group Ig, Math. Ann., Volume 249 (1980), pp. 225-242

[6] Johnson, D. A survey of the Torelli group, Contemp. Math., Volume 20 (1983), pp. 165-179

[7] Morita, S. Casson's invariant for homology 3-spheres and characteristic classes of surface bundles I, Topology, Volume 28 (1989), pp. 305-323

[8] Morita, S. Abelian quotients of subgroups of the mapping class group of surfaces, Duke Math. J., Volume 70 (1993), pp. 699-726

[9] Perron, B. Homomorphic extensions of Johnson homomorphisms via Fox calculus, Ann. Inst. Fourier, Volume 54 (2004), pp. 1073-1106

[10] Perron, B. Mapping class group and the Casson invariant, Ann. Inst. Fourier, Volume 54 (2004), pp. 1107-1138

[11] B. Perron, Johnson filtration and Torelli group (modp), Notes manuscriptes, Université de Bourgogne, Février 2008

Cited by Sources: